# SDR C2XA99IA047

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 12033744009
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNIG C-CHECK INSPECTION, FOUND RIGHT EXHAUST PIPE CRACKED AT AFT FAIRING AND RIVETS LOOSE IN SAME AREA.  WELDED CRACKS AND REPLACED RIVETS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
